Pacific Journal of Mathematics

The power-commutator structure of finite $p$-groups.

Deane E. Arganbright

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 11-17.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983140

Mathematical Reviews number (MathSciNet)
MR0242951

Zentralblatt MATH identifier
0177.03803

Subjects
Primary: 20.40

Citation

Arganbright, Deane E. The power-commutator structure of finite $p$-groups. Pacific J. Math. 29 (1969), no. 1, 11--17. https://projecteuclid.org/euclid.pjm/1102983140


Export citation

References

  • [1] J. L. Alperin, On a special class of regular p-groups, Trans. Amer. Math. Soc. 106 (1963), 77-99.
  • [2] N. Blackburn, On prime-power groups in which the derived group has two gene- rators, Proc. Camb. Phil. Soc. 53 (1957), 19-27.
  • [3] M. Hall, The theory of groups, Macmillan, New York, 1959.
  • [4] P. Hall, A contribution to the theory of groups of prime-power order, Proc. Lond. Math. Soc. (2) 36 (1933), 29-95.
  • [5] P. Hall, On a theorem of Frobenius, Proc. Lond. Math. Soc. (2) 40 (1936), 468-501.
  • [6] C. Hobby, A characteristic subgroup of a p-group, Pacific J. Math. 10 (1960), 853-858.
  • [7] P. M. Weichsel, Regular p-groups and varieties, Math. Zeit. 95 (1967), 223-231.